# SDR SIMA200602327

- Difficulty date: January 14, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED REPAIR.  PREPARED A FILLER DOUBLER, SHIMS AND PLATE.  REPAIR DONE IAW SRM.  (K)
